# SDR WX0A2017030673229

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- Aircraft time: 53,161 hours, 35,387 cycles
- Engine: Pwa JT8D219
- Engine time: 54,404 hours, 45,231 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Cone Bolt
- Part number: K22199SA3
- Part serial: B18273
- Condition: Not Reported
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL FELT A ABRUBT JOLT IN A/C, REJECTED T/O  AT 90 KNOTS. NOTICED NR 1 ENG INDICATIONS WERE NOT NORMAL. R&R FWD UPPER, LOWER CONE AND AFT CONE BOLT
